ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
120-500 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
03/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of seroma-late and capsular contracture are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: seroma-late, capsular contracture baker grade unknown.
Event or Problem Description
Patient reported "breast swollen, tender and painful", "fluid around breasts" and "exchange of textured devices due to product concern".Patient later reported "fluid with stuff in there" via ultrasound/mammogram.Patient later reported "large amount of fluid outside of device, sharp chest pain, swollen, and tender".Patient later reported "tight, swollen and tender", "filled up again after testing" and "feeling pain and nausea during procedure" via ultrasound.Patient later reported "mild chronic inflammatory cells", "chronic inflammatory cells are comprised predominantly of small mature lymphocytes without significant morphologic abnormality" and "low grade lesion" via cytology testing.Healthcare professional later reported and confirmed "fluid collection around implants" and "capsular contracture baker grade unknown" this record is for the right side.Device remains implanted.
Event or Problem Description
Healthcare professional later confirmed "fluid around breasts", "exchange of textured devices due to product concern", "large amount of fluid outside of device, sharp chest pain, swollen, and tender", "tight, swollen and tender".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, h6.
Event or Problem Description
Patient reported right side "breast swollen, tender and painful", "fluid around breasts" and "exchange of textured devices due to product concern".Patient later reported "fluid with stuff in there" via ultrasound/mammogram.Patient later reported "large amount of fluid outside of device, sharp chest pain, swollen, and tender".Patient later reported "tight, swollen and tender", "filled up again after testing" and "feeling pain and nausea during procedure" via ultrasound.Patient later reported "mild chronic inflammatory cells", "chronic inflammatory cells are comprised predominantly of small mature lymphocytes without significant morphologic abnormality" and "low grade lesion" via cytology testing.Healthcare professional later reported and confirmed "fluid collection around implants" and "capsular contracture baker grade unknown".Healthcare professional later confirmed "fluid around breasts", "exchange of textured devices due to product concern", "large amount of fluid outside of device, sharp chest pain, swollen, and tender", "tight, swollen and tender".Device has been explanted and not replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ anxiety - product/ procedure: unable to observe as it is not related to the manufacturing process.¿ chest pain: unable to observe as it is not related to the manufacturing process.¿ pain: unable to observe as it is not related to the manufacturing process.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ nausea: unable to observe as it is not related to the manufacturing process.¿ seroma-late: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, opening, creases, wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.